# SDR AALA2019022659021

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 25,246 hours, 2,859 cycles
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: 40632060501
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED A STRONG BURNING ELECTRICAL WIRING ODOR COMING FROM FLIGHT CREW REST AREA.   SMOKE ODOR CARD 05-96-70 WAS ACCOMPLISHED. PERFORMED INSPECTION OF WIRING IN THE CREW REST AREA, WITH NO FINDINGS. MTC FOUND FORWARD CREW BUNK HEATER SHUTOFF VALVE WAS NOT OPENING CAUSING AN OVERHEAT SITUATION. REMOVED AND REPLACED SHUTOFF VALVE IAW AMM 21-29-10.
